Publications

  1. (with M. Misiurewicz) Lozi-like maps, Discrete and Continuous Dynamical Systems - Series A 38 (2018), 2965 – 2985.
  2. (with H. Bruin) On isotopy of self-homeomorphisms of quadratic inverse limit spaces, Topology Proceedings 52 (2018), 167 – 177.
  3. (with M. Misiurewicz) Symbolic dynamics for Lozi maps, Nonlinearity 29 (2016), 3031 – 3046.
  4. (with T. Jäger and A. Passeggi) Rotation sets of almost periodic sequences, Mathematische Zeitschrift 284 (2016), 271 – 284.
  5. (with H. Bruin) Fibonacci-like unimodal inverse limit spaces and the core Ingram conjecture, Topological Methods in Nonlinear Analysis 47 (2016), 147 – 185.
  6. (with H. Bruin) Entropy of homeomorphisms on unimodal inverse limit spaces, Nonlinearity 26 (2013), 991 – 1000.
  7. (with M. Barge and R. F. Williams) Pure discrete spectrum in substitution tiling spaces , Discrete and Continuous Dynamical Systems - Series A 33 (2013), 579 – 597.
  8. (with M. Barge and H. Bruin) The Ingram Conjecture, Geometry and Topology 16 (2012), 2481 – 2516.
  9. (with H. Bruin) On isotopy and unimodal inverse limit spaces, Discrete and Continuous Dynamical Systems - Series A 32 (2012), 1245 – 1253.
  10. (with L. Block, J. Keesling and B. E. Raines) Homeomorphisms of unimodal inverse limit spaces with a non-recurrent critical point, Topology and its Applications 156 (2009), 2417 – 2425.
  11. (with B. E. Raines) A classification of inverse limit spaces of tent maps with a non-recurrent critical point, Algebraic and Geometric Topology 9 (2009), 1049 – 1088.
  12. (with B. E. Raines) Structure of inverse limit spaces of tent maps with nonrecurrent critical points, Glasnik Matematicki 42 (2007), 43 – 56.
  13. A classification of inverse limit spaces of tent maps with finite critical orbit, Topology and its Applications 154 (2007), 2265 – 2281.
  14. Structure of inverse limit spaces of tent maps with finite critical orbit, Fundamenta Mathematicae 191 (2006), 125 – 150.
  15. Homeomorphisms of composants of Knaster continua, Fundamenta Mathematicae, 171 (2002), 267 – 278.
    Topological Classification of Knaster Continua with Finitely Many Endpoints, Ph.D. thesis (in Croatian), University of Zagreb, 2002.


    Preprints